MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number DKPI-11073-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation into the reported event remains ongoing and a supplemental report will be filed once results are available.The current version of the twiist automated insulin delivery (aid) system user guide instucts users to have a backup insulin therapy available at all times.No product has been returned and no additional information relevant to the reported event has been made available to millyard advanced medical products, llc, at this time.
 
Event or Problem Description
An initial event notification was received by sequel med tech, llc, on 12-may-2026 and forwarded to millyard advanced medical products, llc on the same day.The user reported that the pigtail tubing detached from the body of the twiist cassette while they were asleep.

Brand Name
TWIIST AUTOMATED INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key25479343
Report Number3016798778-2026-00185
Device Sequence Number5445354
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11073-001
Device Lot NumberMM900053002073
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale